# SDR DALA1115410989

- Difficulty date: March 3, 2011
- Submitted: March 6, 2011
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 49,581 hours, 36,363 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE OVERHEAD LIGHT AT ROW 31D WAS EMITTING SMOKE FROM BALLAST. F/A THEN TURNED OFF THE OVERHEAD LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND LIGHT SOCKET MELTED AT 32DE.  BULB WAS REMOVED AND FORWARDED TO MCO/PLACARD 33-00-02.
